# SDR SWIA202157451

- Difficulty date: February 28, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 752-773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND RH UPPER SIDE SEAT RAIL CORRODED APPROX AT F.S 752.00-F.S773.50(AREA MARKED).     (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED 2 EA RH UPPER SIDE SEAT RAILS. 1 EA FROM FS 675.00  TO FS 713.00 AND 1 EA FROM FS 713.00  TO FS 763.00  REF CRJ 700 AMM 53-00-49-400-801-A02 AND DWG SH670-30017 REV Y
